# SDR NSVA2010196

- Difficulty date: October 22, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 184
- Aircraft time: 40,038 hours, 47,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PERM PATCH REPAIR IN AFT FUSELAGE SKIN IAW TD 340-53-10-55.
